# SDR CALA0100519

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO SUPPORT CORRODED AT FS 750 BETWEEN LONGERONS 29L AND 29R.  THE SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW 51-30-5, 51-10-4, AND 51-30-2.
